MathSciNet Relay Station
MathSciNet bibliographic data
MR190947 (32 #8357) 57.30 (57.45)
Ramanan, S. Holomorphic vector bundles on homogeneous spaces. Topology 5 1966 159–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement